CSN Login
Members Online: 5

You are here

Mary Kay product for erbitux rash?

goldfinch's picture
goldfinch
Posts: 737
Joined: Oct 2003

Did someone mention a Mary Kay lotion for erbitux rash. If yes, what is the name?
I just had my first infusion of vectibix and may want to try it.
Mary

kerry's picture
kerry
Posts: 1317
Joined: Jan 2003

Hi Mary,

Mary Kay Nighttime Emolient Cream for the hand/foot syndrome caused from Xeloda. I think Jana said she used AquaPhor for her Erbitux rash. But heck, try the Mary Kay for the rash - it might just work.

How are you doing?? You are always in my thoughts.

Kerry

kbienapfl's picture
kbienapfl
Posts: 61
Joined: Sep 2006

I have had four Erbitux infusions thus far. I broke out in "the rash" after the first infusion. My doctor was satisfied with the results, as the belief is the rash means the drug is working. He then prescribed tetracycline and the irritation and the rash are history.

I'm sure the cream is great for dry skin. I would highly recommend the Tetracycline. It is very effective.

NWmom
Posts: 80
Joined: Nov 2006

The lotion people were talking about for the rash is a prescription you can get from your doc called Clindamycin Phosphate Lotion.
Hope this helps!
Heather and Carl

joyceann619's picture
joyceann619
Posts: 33
Joined: Jul 2004

Mary,
I got the rash slowly from head to toe all over my body when I was on both Vectibux and Erbitux. The rash comes usually 7 days after each treatment.

I took an antibiotic called Minocylene and then used a Retin A cream at night for my face.

For my scalp I used ketacozole shampoo.

For the rest of my body I used a 10% benzoil peroxide wash.

I used Curel for a moisturizer.

I am one of the few who are very sensitive to the medication but unfortunately my cancer still progressed while on treatment.

Hope the rash is not too bad for you.
Joyce

dash4
Posts: 304
Joined: Dec 2005

Hello,
My husband has been on erbitux for 21 months... at the start his rash was the worst they had ever seen. Just laying back on a pillow would cause his head and back to bleed - he had pustules everywhere and he ran a high fever...he tried most of the suggestions you have heard of on your replys. None of them touched his rash. He went to a dermatologist doing a study and ended up on soriatane and keflex and it worked!
When I read your post, I had to chuckle. My name is Mary Kay, but the product you asked we have never tried. Anything topical never worked for my husband though. If you have any questions-let me know. My husband's rash is still on his chest and back, but not really noticeable. It was a relief to get the rash under control or he was going to have to stop the chemo.
Good luck to you!
Dash (Mary Kay)

Subscribe to Comments for "Mary Kay product for erbitux rash?"